Affine R-Matrix and the Generalized Elliptic Ruijsenaars Models

Yasushi Komori, Kazuhiro Hikami

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)


Commutative elliptic difference operators associated with the affine root systems are constructed in terms of affine R-matrices. These operators describe the Ruijsenaars models with elliptic potentials and reduce to the Macdonald operators in the trigonometric limit.

Original languageEnglish
Pages (from-to)335-346
Number of pages12
JournalLetters in Mathematical Physics
Issue number4
Publication statusPublished - Mar 1998
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Affine R-Matrix and the Generalized Elliptic Ruijsenaars Models'. Together they form a unique fingerprint.

Cite this